# SDR DXTA2025041503082

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 7,947 hours, 5,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 64300281
- Part serial: M2410346
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS FAILED PREFLIGHT TEST. COMPLIED WITH EMER/ABNORMAL PROCEDURE TO CHARGE BATTERIES. SECOND ATTEMPT FAILED ALSO. IN ON POSITION, ALL LIGHTS ASSOCIATED WITH NUMBER 1 BATTERY PACK ARE INOP. CORRECTIVE ACTION: REMOVED #1 EMER UGHT PWR SUPPLY. OPS CHECK GOOD. IAW CE680A AMM 33-50-06.
